Correction to our paper: Projective systems supported on the complement of two linear subspaces (Bull. Korean Math. Soc. 37 (2000), 493[--]505)
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 19-25
Printed March 1, 2004
Masaaki Homma, Seon Jeong Kim, and Mi Ja Yoo
Kanagawa University, Gyeongsang National University, Gyeongsang National University
Abstract : In our previous paper (Bull. Korean Math. Soc. 37 (2000), 493--505), we claimed a theorem on a certain subset of a projective space over a finite field (Theorem~3.1). Recently, however, Professor Kato pointed out that our proof does not work if the field consists of two elements. Here we give an alternative proof of the theorem for the exceptional case.
Keywords : finite field, projective space, hyperplane
MSC numbers : 51E20, 05B25, 14N20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd